# SDR 07FDEA03887

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE (NICK) ON RT WING TRAILING EDGE AILERON HINGE RIB (INBOARD), WITH A MINIMUM REMAINING THICKNESS OF 1,7MM (NOMINAL 2,3MM).  REPAIR PERFORMED BY BLEND OUT DAMAGE, HFEC INSPECTION AND FLAP PEENING IAW EA 6-  5751-81123 AND RAS/BAE/1272/2004 ISSUE A.
